Alert archive / Tennessee / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 28, 2010, 12:37 AM CDT for 7 counties in Tennessee. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2010, 12:37 AM CDT (05:37 UTC)
- Expired
- Mar 28, 2010, 2:30 AM CDT
- In force
- 113 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 92 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1511 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
502
WGUS54 KMEG 280537
FFWMEG
TNC033-045-053-095-097-131-183-280730-
/O.NEW.KMEG.FF.W.0009.100328T0537Z-100328T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 AM CDT SUN MAR 28 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
DYER COUNTY IN NORTHWEST TENNESSEE...
WESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
EASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 230 AM CDT
* AT 1237 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT TWO
HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DYERSBURG...MARTIN...TRENTON...UNION CITY AND REELFOOT LAKE STATE
PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 8878 3590 8885 3591 8955 3645 8949
3645 8946 3650 8942
$$1 follow-up statement
726
WGUS74 KMEG 280730
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 AM CDT SUN MAR 28 2010
TNC033-045-053-095-097-131-183-280739-
/O.EXP.KMEG.FF.W.0009.000000T0000Z-100328T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROCKETT TN-LAUDERDALE TN-GIBSON TN-WEAKLEY TN-LAKE TN-OBION TN-
DYER TN-
229 AM CDT SUN MAR 28 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 AM CDT FOR DYER...
OBION...EASTERN LAKE...WESTERN WEAKLEY...WESTERN GIBSON...
NORTHEASTERN LAUDERDALE AND NORTH CENTRAL CROCKETT COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR HAS
MOVED OUT OF THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3650 8878 3590 8885 3591 8955 3645 8949
3645 8946 3650 8942
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 12:37 AM CDT, 0 minutes earlier.
Area forecast discussion, Mar 28, 12:37 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1237 AM CDT SUN MAR 28 2010 .UPDATE... /ISSUED 1152 PM CDT SAT MAR 27 2010/ MAIN AREA OF THUNDERSTORMS IS NOW EAST OF THE MISSISSIPPI RIVER. HAVE UPDATED FORECAST FOR LOWER POPS WEST OF THE RIVER. ARS && .PREV DISCUSSION... /ISSUED 941 PM CDT SAT MAR 27 2010/ SOLID LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO THE WESTERN EDGE OF THE FORECAST AREA. THIS ACTIVITY HAS DECREASED CONSIDERABLY OVER THE LAST COUPLE OF HOURS. SEVERE THUNDERSTORM WATCH NUMBER 36 WILL EXPIRE AT 1000 PM AND WILL NOT BE REISSUED. WILL NEED TO UPDATE FORECAST ONCE THE WATCH EXPIRES HOWEVER NO OTHER CHANGES APPEAR TO BE NEEDED AT THIS TIME. ARS && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT MAR 27 2010/ A COUPLE OF ISSUES TO DEAL WITH THIS AFTERNOON...THE WINDS AND THE DEVELOPING STORMS. THE WINDS ARE JUST BELOW WIND ADVISORY CRITERIA AND EXPECT THEM TO STAY THERE WITH THE OCCASIONAL SITE GOING ABOVE 25 MPH FOR A HOUR OR TWO BEFORE FALLING BACK DOWN TO LESS THAN 25 MPH. GUSTS WILL BE STRONG. THE DEVELOPING STORMS ARE FROM A STACKED SURFACE LOW AND UPPER LOW THAT ARE SLOWLY MOVING EAST. THEY SHOULD BE NEAR THE MISSOURI BOOTHEEL BY SUNDAY MORNING. THE LOWS HAVE ALREADY STARTED TO INITIATE SOME THUNDERSTORMS SOUTHEAST OF THE LOW CENTERS. THIS AREA IS EXPECTED TO MOVE INTO THE MID-SOUTH THIS EVENING. SOME STRONG THUNDERSTORMS CAN BE EXPECTED. MODELS STILL INDICATE MUCAPES NEAR 600 J/KG AS A SQUALL LINE MOVES ACROSS THE REGION TONIGHT. THE LATEST MODELS INDICATE THAT THERE IS SOME WEAKENING OF THE INSTABILITY AS THE NIGHT PROGRESSES...ALSO THE STRONG JET ASSOCIATED WITH THE LOW WILL MOVE THE STORMS WELL AWAY FROM THE CENTER OF THE LOW WHICH IS PROVIDED COOL AIR ALOFT AND MAKING FOR AN UNSTABLE SOUNDING. THE LOWS WILL SLOWLY MOVE TO THE EAST HOWEVER...BRINGING THE AREA SOME UNSETTLED WEATHER FOR THE REST OF THE WEEKEND AND INTO MONDAY. THE MODELS AGREE THE REST OF THE WEEK SHOULD BE MILD WITH TEMPERATURES NEAR NORMAL AND DRY WEATHER. THE NEXT STORM SYSTEM MOVES THOUGH NEXT WEEKEND. EARLIER MODELS INDICATED IT WOULD BE SATURDAY...LATEST MODELS SEEMS A LITTLE SLOWER. TLSJR && .AVIATION... 06Z TAF CYCLE LINE OF SHOWERS AND THUNDERSTORMS MOVING EAST ACROSS THE MIDSOUTH IS ON SCHEDULE...AT 05Z THE LINE WAS MOVING EAST OF KMEM AND APPROACHING KMKL. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT KMKL UNTIL 07Z...AND KTUP UNTIL 09Z. WIND GUSTS TO BETWEEN 30 AND 40 KTS ARE POSSIBLE WITH THE LINE OF STORMS. OTHERWISE MVFR CEILINGS WILL OVERSPREAD THE MIDSOUTH FROM THE NORTHWEST OVERNIGHT AND CONTINUE DURING THE DAY SUNDAY WITH LINGERING SHOWERS POSSIBLE. CLOUDS ARE EXPECTED TO LIFT TO VFR AT KJBR AROUND 29/00Z AND AT KMEM AROUND 29/03Z. WIND GUSTS WILL DIMINISH WITH PASSAGE OF THE LINE OF THUNDERSTORMS. WINDS HAVE TURNED AROUND TO THE SE OR E BEHIND THE LINE OF CONVECTION. EXPECT THIS TREND TO BE TEMPORARY AS WINDS SHOULD TURN BACK AROUND TO THE SW. SW WINDS 10-15 KTS WILL BECOME MORE WESTERLY AFTER 18Z...THEN NW AFT 29/00Z. JCL/KRM && && .PRELIMINARY POINT TEMPS/POPS... MEM 43 60 41 69 / 10 0 0 0 MKL 40 58 36 68 / 20 0 0 0 JBR 41 61 39 68 / 10 0 0 0 TUP 43 60 37 70 / 20 0 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 27, 11:55 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1155 PM CDT SAT MAR 27 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-282245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1155 PM CDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...OVERNIGHT A FEW STRONG STORMS WILL BE POSSIBLE INTO THE EARLY MORNING HOURS...EAST OF A LINE FROM JACKSON TO OXFORD WITH WINDS OF 30 TO 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME
In the hours before
Special weather statement, Mar 27, 10:49 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1049 PM CDT SAT MAR 27 2010 TNZ048>050-088-089-280430- LAUDERDALE TN-FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN- 1049 PM CDT SAT MAR 27 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1130 PM CDT FOR... FAYETTE COUNTY IN SOUTHWEST TENNESSEE... WESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTH CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES WEST OF ELLENDALE AT 1050 PM CDT... MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE...HAYWOOD...LAUDERDALE...SHELBY AND TIPTON COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...BROWNSVILLE... COLLIERVILLE...CORDOVA...COVINGTON AND GERMANTOWN...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 27, 11:01 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1101 PM CDT SAT MAR 27 2010 MSZ002-003-008-280445- BENTON MS-MARSHALL MS-TATE MS- 1101 PM CDT SAT MAR 27 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1145 PM CDT FOR... WESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 16 MILES SOUTHWEST OF BYHALIA AT 1101 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...MARSHALL AND TATE COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 27, 11:26 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1126 PM CDT SAT MAR 27 2010 TNZ050>052-089-090-280515- CROCKETT TN-FAYETTE TN-HAYWOOD TN-MADISON TN-HARDEMAN TN- 1126 PM CDT SAT MAR 27 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1215 AM CDT FOR... SOUTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... EASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... WESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... WESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 10 MILES NORTHWEST OF DANCYVILLE AT 1126 PM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CROCKETT...FAYETTE...HARDEMAN...HAYWOOD AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR BOLIVAR...BROWNSVILLE AND JACKSON...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 27, 11:49 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1149 PM CDT SAT MAR 27 2010 MSZ002>004-013-014-280530- TIPPAH MS-BENTON MS-MARSHALL MS-UNION MS-LAFAYETTE MS- 1149 PM CDT SAT MAR 27 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1230 AM CDT FOR... BENTON COUNTY IN NORTHEAST MISSISSIPPI... WESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF LAMAR AT 1150 PM CDT... MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...LAFAYETTE...MARSHALL...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS...NEW ALBANY... RIPLEY AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 28, 12:03 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1203 AM CDT SUN MAR 28 2010 TNZ020-021-051>054-090-091-280545- CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-CHESTER TN- HARDEMAN TN-MCNAIRY TN- 1203 AM CDT SUN MAR 28 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1245 AM CDT FOR... SOUTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... CHESTER COUNTY IN SOUTHWEST TENNESSEE... HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... WESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF ADAIR AT 1203 AM CDT... MOVING NORTHEAST AT 60 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...CHESTER...CROCKETT...GIBSON...HARDEMAN... HENDERSON...MADISON AND MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE PARK...BOLIVAR...CHICKASAW STATE FOREST... CHICKASAW STATE PARK...HENDERSON...HUMBOLDT...HUNTINGDON...JACKSON... LEXINGTON...MILAN...SELMER...T O FULLER STATE PARK AND TRENTON... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE AND PINE LAKE.
Special weather statement, Mar 28, 12:09 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1209 AM CDT SUN MAR 28 2010 MSZ012-013-020>022-280600- LAFAYETTE MS-PANOLA MS-YALOBUSHA MS-TALLAHATCHIE MS-CALHOUN MS- 1209 AM CDT SUN MAR 28 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 100 AM CDT FOR... NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI... YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES SOUTH OF ENID AT 1209 AM CDT... MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN...LAFAYETTE...PANOLA...TALLAHATCHIE AND YALOBUSHA COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE...CHARLESTON...GEORGE PAYNE STATE PARK...HOLLY SPRINGS NATIONAL FOREST...OXFORD AND WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ENID LAKE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:30 AM CDT | Flash Flood Warning | MEG | Carroll, Chester, Crockett, Decatur, Gibson, Haywood and 2 more | 2 hr |
| Mar 28, 1:36 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, McNairy | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.